Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 32, NWS Norman, OK

December 25, 201437 counties in Oklahoma; 5 counties in Texas

NWS Norman, OK issued this wind advisory at Dec 25, 2014, 3:22 AM CST for 37 counties in Oklahoma; 5 counties in Texas. It took effect at Dec 25, 2014, 9:53 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2014, 3:22 AM CST (09:22 UTC)
In effect from
Dec 25, 2014, 9:53 AM CST
Expired
Dec 25, 2014, 5:00 PM CST
In force
7 hr
Issued by
NWS Norman, OK
All 42 counties

Alfalfa County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 54 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WWUS74 KOUN 250922
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
322 AM CST THU DEC 25 2014

OKZ007-008-012-013-018>020-024>026-251730-
/O.NEW.KOUN.WI.Y.0032.141225T1700Z-141225T2300Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER
322 AM CST THU DEC 25 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM.

* WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 45 MPH

* TIMING...THE WIND WILL INCREASE LATE THIS MORNING AND CONTINUE
  THROUGH LATE AFTERNOON.

* IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS...ESPECIALLY
  IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE
  BLOWN ABOUT BY THE STRONG WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE.

&&

$$
4 follow-up statements
534 
WWUS74 KOUN 251010
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
410 AM CST THU DEC 25 2014

OKZ023-027>032-037>047-050-051-TXZ085-086-088>090-251815-
/O.EXA.KOUN.WI.Y.0032.141225T1700Z-141225T2300Z/
CADDO-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER-WICHITA-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL...
NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL...
VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
410 AM CST THU DEC 25 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM.

* WINDS: SOUTH TO SOUTHWEST AT 25 TO 30 MPH...GUSTING TO 40 MPH

* TIMING...THE WIND WILL INCREASE LATE THIS MORNING AND CONTINUE 
  THROUGH LATE AFTERNOON. 

* IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS...
  ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE 
  OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE.

&&

$$

OKZ007-008-012-013-018>020-024>026-251815-
/O.CON.KOUN.WI.Y.0032.141225T1700Z-141225T2300Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER
410 AM CST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM...


* WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 45 MPH

* TIMING...THE WIND WILL INCREASE LATE THIS MORNING AND CONTINUE 
  THROUGH LATE AFTERNOON. 

* IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS...
  ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE 
  OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE.

&&

$$
182 
WWUS74 KOUN 251553
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
953 AM CST THU DEC 25 2014

OKZ017-252300-
/O.EXB.KOUN.WI.Y.0032.141225T1553Z-141225T2300Z/
BLAINE-
INCLUDING THE CITY OF...WATONGA
953 AM CST THU DEC 25 2014

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH

* TIMING...THE STRONG WINDS WILL CONTINUE THROUGH LATE
  AFTERNOON.

* IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... 
  ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE 
  OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE.

&&

$$

OKZ007-008-012-013-018>020-023>032-037>047-050-051-TXZ085-086-
088>090-252300-
/O.EXT.KOUN.WI.Y.0032.141225T1553Z-141225T2300Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-
OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-
HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-
COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER-WICHITA-
BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
KINGFISHER...GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL...
VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
953 AM CST THU DEC 25 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON
ACROSS PARTS OF NORTH CENTRAL... CENTRAL... AND SOUTHERN
OKLAHOMA... AND PARTS OF WESTERN NORTH TEXAS.

* WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH

* TIMING...THE STRONG WINDS OCCUR THROUGH LATE AFTERNOON.

* IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... 
  ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE 
  OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE.

&&

$$
793 
WWUS74 KOUN 251730
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CST THU DEC 25 2014

OKZ006-011-015-016-022-035-252300-
/O.EXA.KOUN.WI.Y.0032.000000T0000Z-141225T2300Z/
ALFALFA-MAJOR-DEWEY-CUSTER-WASHITA-KIOWA-
INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...TALOGA...
WEATHERFORD...CLINTON...CORDELL...HOBART
1130 AM CST THU DEC 25 2014

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR
PARTS OF WESTERN OKLAHOMA.

* WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH

* TIMING...THE STRONG WINDS WILL CONTINUE THROUGH LATE 
  AFTERNOON. 

* IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... 
  ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE 
  OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE.

&&

$$

OKZ007-008-012-013-017>020-023>032-037>047-050-051-TXZ085-086-
088>090-252300-
/O.CON.KOUN.WI.Y.0032.000000T0000Z-141225T2300Z/
GRANT-KAY-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CADDO-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-
COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER-
WICHITA-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...
PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...
MADILL...VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1130 AM CST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON
FOR PARTS OF NORTHERN... CENTRAL... AND SOUTHERN OKLAHOMA... AND
PARTS OF WESTERN NORTH TEXAS.

* WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH

* TIMING...THE STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON.

* IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... 
  ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE 
  OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE.

&&

$$
717 
WWUS74 KOUN 252233
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CST THU DEC 25 2014

OKZ006>008-011>013-015>020-022>032-035-037>047-050-051-TXZ085-086-
088>090-252345-
/O.EXP.KOUN.WI.Y.0032.000000T0000Z-141225T2300Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE-
KINGFISHER-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-KIOWA-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER-WICHITA-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...TALOGA...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...GUTHRIE...STILLWATER...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOBART...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA...
ARDMORE...TISHOMINGO...MARIETTA...MADILL...VERNON...
WICHITA FALLS...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
433 PM CST THU DEC 25 2014

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON. BREEZY
SOUTH WINDS WILL PERSIST INTO TONIGHT...BUT WIND GUSTS SHOULD
GENERALLY REMAIN AT OR BELOW 35 MPH.

$$

AUSTIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Dec 24, 11:25 PM CST, 3 hours 57 minutes earlier.

Area forecast discussion, Dec 24, 11:25 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CST WED DEC 24 2014

.AVIATION...
BREEZY SOUTH WINDS WILL PERSIST OVERNIGHT...INCREASING IN THE 13Z
TO 16Z TIMEFRAME. SOUTH WINDS OF 20 TO 25 KNOTS...WITH GUSTS UP TO
30 TO 35 KNOTS WILL BE POSSIBLE DURING THE AFTERNOON HOURS. WINDS
SHOULD DECREASE TO AROUND 15 TO 20 KNOTS BY 00Z FRIDAY.
OTHERWISE...EXPECT VFR CONDITIONS WITH INCREASING HIGH CLOUDS
THROUGH THE DAY.

&&

PREV DISCUSSION... /ISSUED 345 PM CST WED DEC 24 2014/

DISCUSSION...
PRIMARY ISSUES IN THE SHORT TERM ARE THE WINDY CONDITIONS AND
RELATED FIRE WEATHER CONCERNS FOR CHRISTMAS AFTERNOON.
TEMPERATURES AND MIN AFTERNOON RELATIVE HUMIDITY ARE CURRENTLY NOT
FORECAST TO REACH CRITERIA FOR FIRE WEATHER HEADLINES /MAX
TEMPERATURE OF 65 AND MIN RH OF 20 PERCENT/... BUT THE BREEZY
CONDITIONS WILL CREATE ENHANCED FIRE WEATHER CONCERNS. WILL
CONTINUE TO MONITOR. AS FAR AS WIND... A WIND ADVISORY MAY BE
NECESSARY FOR TOMORROW... BUT WILL DEFER TO LATER SHIFTS.

A STORM SYSTEM LAZILY MOVES FROM THE ROCKIES INTO THE PLAINS
FRIDAY/SATURDAY WITH A SURFACE FRONT MOVING THROUGH THE FORECAST
AREA FRIDAY AND FRIDAY NIGHT. ALTHOUGH NOT VERY COLD... ENOUGH
COLD AIR FILTERS IN BEHIND THE FRONT FOR THE POSSIBILITY OF SNOW
OR A MIX LATE FRIDAY OR EARLY SATURDAY. THERE IS A CHANCE FOR
ACCUMULATION APPROACHING AN INCH IN PORTIONS OF NORTHWEST
OKLAHOMA. OTHERWISE ANY ACCUMULATION SHOULD BE LIGHT.

TOWARD THE END OF THE EXTENDED... ANOTHER FRONT MONDAY BRINGS MUCH
COOLER AIR INTO THE AREA AND POTENTIAL FOR PRECIPITATION. ECMWF
LOW-LEVEL THERMO FIELDS SHOW POTENTIAL OF UNCOMFORTABLY COLD
WEATHER BY THE MIDDLE OF NEXT WEEK WITH A 1050 MB HIGH MOVING DOWN
THE NORTHERN HIGH PLAINS. WILL WATCH TRENDS OVER THE NEXT FEW DAYS
FOR INDICATIONS OF HOW COLD THIS AIRMASS WILL BE FOR THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  30  58  42  53 /   0   0   0  10
HOBART OK         30  59  40  52 /   0   0   0  10
WICHITA FALLS TX  31  64  43  60 /   0   0   0  10
GAGE OK           28  60  33  40 /   0   0   0  20
PONCA CITY OK     29  57  41  49 /   0   0   0  20
DURANT OK         32  58  45  57 /   0   0  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/84
Hazardous weather outlook, Dec 24, 11:42 AM CST, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1142 AM CST WED DEC 24 2014

OKZ004>048-050>052-TXZ083>090-251745-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1142 AM CST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.STRONG WINDS...
SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP CHRISTMAS
DAY ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. WINDS OF 25 TO 35
MPH AND GUSTS OVER 40 MPH ARE EXPECTED. THIS COULD MAKE TRAVEL
DIFFICULT... ESPECIALLY ON EAST-WEST ROADS IN HIGH PROFILE
VEHICLES.

.WILDFIRE...
STRONG WINDS AND VERY WARM AND DRY CONDITIONS WILL ELEVATE THE
WILDFIRE POTENTIAL THURSDAY AFTERNOON.

.WINTER...
LIGHT RAIN AND SNOW WILL BE POSSIBLE ACROSS PARTS OF OKLAHOMA AND
WESTERN NORTH TEXAS FRIDAY NIGHT INTO SATURDAY. LOW ACCUMULATIONS
OF SNOW WILL BE POSSIBLE IN PARTS OF NORTHERN AND CENTRAL OKLAHOMA
WHICH MAY HAVE MINOR IMPACTS ON TRAVEL.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

Nearby

Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.